Hi, just so you know, if you take three Birth Control pills...it will delay your period...but...only for like a day, and then it will come back. you would have to keep taking them continuously to keep the period away, but it does make you feel kinda queezy and crampy doing this. i strongly don't recommend that anyone do it. if you stop/or forget to take the pills your period will come back. I'm dealing with this right now, and i just decided that when it came back after i took the pills i would just let it ride, because it was too painful to try to keep it up with the stomach cramps. when i would have been done by now...I'm not. I've been on it for 8 days. now when i pee, i have huge blood clots, and my pads are filling up extra quick. so i really don't suggest that anyone do it. consult with your physician or OBGYN.
You can change the time your period comes the following month if you are on certain types of birth control. For example, finishing a pack of birth control pills early will make your period come earlier the next month.
Yes, 4 days of birth control can cause an irregular period as the birth control messes up your hormones and throws your body's natural rhythm out of whack.
If your period wasn't due & you're on birth control, then this is break through bleeding. Birth control stops you from ovulating. If you're currently on the 7day break or sugar pills then this is normal.
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
You can start your birth control the Sunday after your period.
Yes, you can take birth control during your period. You should take your birth control as directed regardless of bleeding.
The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control
Somewhat. You can use birth control pills to have a more controlled & predictable period.It can.
You get a withdrawal period AFTER you go off birth control.
Yes but you dont get pregnant on your period even without birth control.
Yes, you can put on the birth control patch during your period.
No. Birth control will prevent pregnancy.
It would seem that presents no problem, since I had mine immediately following the birth of my second child. Day after the birth they did it, and you are certainly having a period then.
No, it is perfectly fine to not have a period while on birth control. Your physician would tell you the same.
Everyone starts getting their period after birth control eventually.
No, stress will not cause a "period" on birth control.
Hello - The only incorrect way to take birth control pills is by not following your doctors or perscribes advice to the exact detail and missing pills and containously using birth control as a method of skipping your period.
The birth control patch normally makes a woman's period shorter and lighter. This change happens with all hormonal birth control.
Which birth control plays a major part of this answer.
Hello there. Yes a period can be delayed if you have missed some of your birth control pills.
No it will not. If you become pregnant, you will most likey not get a period, even if you are on birth control.
Yes, you can skip your period, on purpose or unexpectedly, when you're on the birth control pill.
Yes, the birth control implant can cause your period to stop while you're using it.
Yes. There are now birth control pills that regulate a period to one every three months.
You should take birth control on schedule regardless of bleeding. Hormonal birth control can sometimes cause a missed period.